# SDR SWIA2019050845855

- Difficulty date: March 21, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FORWARD SIDE HAS CHAFING 2 LOCATIONS.  (C-CHECK) RO: 05/07/2019 BLENDED LT MLG DOOR FWD SIDE CHAFES 2 LOCATIONS IAW SRM.
